Generalized Gelfand Pairs Associated to Heisenberg Type Groups
Journal of Lie theory, Tome 18 (2008) no. 3, pp. 503-515
Cet article a éte moissonné depuis la source Heldermann Verlag
Let ${\frak N}={\frak Z}\oplus V$ be the Lie algebra corresponding to a group of Heisenberg type N. Assume that $V$ is an irreducible Clifford module. In this article we determine the generalized Gelfand pairs $(K,{\rm N})$, where $K$ is the group of automorphisms of $\frak N$ that preserve $V$.
Classification :
43A80, 17B10
Mots-clés : Gelfand pair, group of type H
Mots-clés : Gelfand pair, group of type H
@article{JLT_2008_18_3_JLT_2008_18_3_a0,
author = {F. Levstein and L. Saal },
title = {Generalized {Gelfand} {Pairs} {Associated} to {Heisenberg} {Type} {Groups}},
journal = {Journal of Lie theory},
pages = {503--515},
year = {2008},
volume = {18},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JLT_2008_18_3_JLT_2008_18_3_a0/}
}
F. Levstein; L. Saal . Generalized Gelfand Pairs Associated to Heisenberg Type Groups. Journal of Lie theory, Tome 18 (2008) no. 3, pp. 503-515. http://geodesic.mathdoc.fr/item/JLT_2008_18_3_JLT_2008_18_3_a0/